MathSciNet Relay Station
MathSciNet bibliographic data
MR2585264 65N21 (65J20)
Hon, Y. C.; Li, M.; Melnikov, Y. A. Inverse source identification by Green's function. Eng. Anal. Bound. Elem. 34 (2010), no. 4, 352–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement